PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 57 | 1 | 45-55
Tytuł artykułu

Asymptotic behaviour of a transport equation

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study the asymptotic behaviour of the semigroup of Markov operators generated by the equation $u_t + bu_x + cu = a∫_0^{ax} u(t,ax-y)μ(dy)$. We prove that for a > 1 this semigroup is asymptotically stable. We show that for a ≤ 1 this semigroup, properly normalized, converges to a limit which depends only on a.
Słowa kluczowe
Rocznik
Tom
57
Numer
1
Strony
45-55
Opis fizyczny
Daty
wydano
1992
otrzymano
1991-01-02
Twórcy
  • Institute of Mathematics, Polish Academy of Sciences, Staromiejska 8, 40-013 Katowice, Poland
Bibliografia
  • [1] T. Dłotko and A. Lasota, Statistical stability and the lower bound function technique, in: Semigroups. Theory and Applications, Vol. I, H. Brezis, M. Crandall and F. Kappel (eds.), Longman Scientific & Technical, 1987, 75-95.
  • [2] N. Dunford and J. T. Schwartz, Linear Operators, Part I, Interscience Publ., New York 1968.
  • [3] J. Klaczak, Stability of a transport equation, Ann. Polon. Math. 49 (1988), 69-80.
  • [4] A. Lasota and J. A. Yorke, Exact dynamical systems and the Frobenius-Perron operator, Trans. Amer. Math. Soc. 273 (1982), 375-384.
  • [5] K. Łoskot, Stochastic perturbations of dynamical systems, Ann. Polon. Math., to appear.
  • [6] A. Rényi, Probability Theory, Akadémiai Kiadó, Budapest 1970.
  • [7] A. N. Shiryaev, Probability, Nauka, Moscow 1989 (in Russian).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv57z1p45bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.